| Catalog Number |
MEGEN1 |
| Medical Device Problem Codes |
Failure to Read Input Signal (1581); Difficult or Delayed Activation (2577)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 3/6/2025.D4: udi: the manufacturing date is currently not available.Therefore, the full udi is currently not available.B3: only event year known: 2025.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Serial number was received and dhr is pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during an unknown procedure the issue has recurred where the sensor on the plate activates by itself without any cable connected.On (b)(6), it was reported that there was an "error on the screen with code 121 12, and the patient return cable occasionally activates even when it is not connected.
Additional Manufacturer Narrative
(b)(4).Date sent: 3/18/2025.Additional information was requested, and the following was obtained: 1.Did the patient suffer any adverse consequences? no.
Additional Manufacturer Narrative
(b)(4).Date sent: 5/14/2025.Investigation summary: per service manual operational and diagnostic analysis confirmed the reported error code 121.The rf amplifier pcb was replaced as identified in the investigation to address the issue.The continuous activation was not duplicated during testing.The repair and testing of the unit was completed per the service manual, bringing the unit back to full functionality.The unit passed all functional tests and is fully operational.The device history records were reviewed and certed by external manufacturing that the manufacturing criteria were met prior to the release of the equipment.The certificate records are accessible through external manufacturing.